# SDR SIMA20190925002

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 37,965 hours, 33,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#3 EMER LIGHT BATTERY IS INOP. C/A-RAR # 3 EMER LIGHT BATTERY AND CHARGER IAW AMM 33-50-04 OPC GOOD.
